Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vomiting after eating anything, diagnosed with high pH - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Peptic Ulcer
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions

Doctor :   hi
Doctor :   how can i help yu
User :   hello Dr. been vomiting anything i eat and have been diagnosed with high high PH
User :   21, M
Doctor :   ok
User :   i had a Fundoplication, Hiatial Hernia with that too
Doctor :   since how many days
User :   im wondering if i have to much acid in my stomach
User :   3 weeks
Doctor :   yeok
Doctor :   do yu have nausea
User :   ony thing that works is taking 5 40 mg of nexium but get diahrea and i have stopped takin
User :   yes i have nausea
Doctor :   any burning sensation
Doctor :   in the chest
Doctor :   burping
User :   yes
User :   burping
Doctor :   ok
User :   yes i have burping alot
Doctor :   hernia can worsen
User :   some times dry heaves
Doctor :   acid reflux
User :   ya last time it was 3 inches
User :   yes
Doctor :   after taking Neksium how are feelling
User :   little bit better can eat other than diarea
User :   dihrea
Doctor :   diarrhea since how many days
Doctor :   take food at proper time
User :   since i took the nexium stopped shortly after i quite
Doctor :   aviod fatty meals
Doctor :   spicy items
User :   then couldnt eat
User :   dr wanted to do vagotomy with surgery but didnt

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor